Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 521, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 15, 2013, 1:43 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2013, 1:43 PM CDT (18:43 UTC)
- Expired
- Jun 15, 2013, 2:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3098 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
112 WUUS54 KOUN 151843 SVROUN OKC125-133-151945- /O.NEW.KOUN.SV.W.0521.130615T1843Z-130615T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 143 PM CDT SAT JUN 15 2013 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA... NORTHERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA... * UNTIL 245 PM CDT * AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM LOCATED 4 MILES NORTHWEST OF MAUD...MOVING NORTHEAST AT 15 MPH. HAZARDS IN THE WARNING INCLUDE... QUARTER SIZE HAIL... DAMAGING WINDS IN EXCESS OF 60 MPH... * LOCATIONS IMPACTED INCLUDE... SEMINOLE...MAUD...EARLSBORO...LITTLE AND HARJO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3508 9681 3516 9692 3546 9680 3528 9651 TIME...MOT...LOC 1843Z 215DEG 9KT 3517 9685 $$
1 follow-up statement
636
WWUS54 KOUN 151923
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
223 PM CDT SAT JUN 15 2013
OKC125-151932-
/O.CAN.KOUN.SV.W.0521.000000T0000Z-130615T1945Z/
POTTAWATOMIE OK-
223 PM CDT SAT JUN 15 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POTTAWATOMIE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THIS AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3511 9677 3511 9678 3535 9677 3528 9651
TIME...MOT...LOC 1922Z 246DEG 8KT 3518 9674
$$
OKC133-151945-
/O.CON.KOUN.SV.W.0521.000000T0000Z-130615T1945Z/
SEMINOLE OK-
223 PM CDT SAT JUN 15 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN SEMINOLE COUNTY...
AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM LOCATED 4 MILES NORTHEAST OF MAUD...
MOVING NORTHEAST AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
SEMINOLE AND MAUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
HEAVY RAIN WILL QUICKLY FLOOD CREEKS... DITCHES AND UNDERPASSES. DO
NOT CROSS FLOODED ROADWAYS. TURN AROUND DON'T DROWN.
&&
LAT...LON 3511 9677 3511 9678 3535 9677 3528 9651
TIME...MOT...LOC 1917Z 246DEG 8KT 3518 9674
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:50 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 15, 12:50 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1250 PM CDT SAT JUN 15 2013 .UPDATE... INCREASED RAIN CHANCES NEAR AND EAST OF I-35 THIS AFTERNOON. && .DISCUSSION... STRONG TO SEVERE STORMS REMAIN POSSIBLE ALONG AND EAST OF I-35 THIS AFTERNOON. LINE OF STRONG TO SEVERE STORMS HAS DEVELOPED FROM NEAR STILLWATER TO EAST OF NORMAN. THESE STORMS HAVE A HISTORY OF PRODUCING VERY HEAVY RAIN...FREQUENT LIGHTNING...AND WIND GUSTS NEAR 60 MPH. THIS LINE WILL CONTINUE TO MOVE NORTHEAST OVER THE NEXT FEW HOURS. NEW STORM DEVELOPMENT WILL LIKELY OCCUR FARTHER SOUTH... SOUTHEAST OF A WICHITA FALLS TO NORMAN TO SEMINOLE LINE IN THE NEXT FEW HOURS. A FEW STORMS MAY BE STRONG TO SEVERE WITH THE HAZARDS MENTIONED ABOVE. WILL MONITOR THIS POTENTIAL. PRODUCTS HAVE BEEN UPDATED. AVIATION DISCUSSION FOR THE 18Z TAFS IS BELOW. MBS && .AVIATION... MAINLY VFR CONDITIONS CAN BE EXPECTED. CURRENT TSRA NEAR KSWO-KOKC-KOUN WILL MOVE EAST OF THESE SITES BY 22Z. BRIEF GUSTY WINDS AND MVFR/IFR CONDITIONS ARE POSSIBLE AT THESE SITES. ANOTHER COMPLEX OF TSRA MAY MOVE INTO NORTHERN OKLAHOMA 04-14Z. ADDED VCTS AT KPNC 10-14Z WHERE CONFIDENCE OF OCCURRENCE IS MODERATE. THERE IS A LOW CHANCE FOR MVFR/IFR CEILINGS 06-16Z AT ALL SITES...BUT DID NOT MENTION DUE TO LOW CONFIDENCE. MBS && .PREV DISCUSSION... /ISSUED 939 AM CDT SAT JUN 15 2013/ UPDATE... PLEASE SEE THE DISCUSSION BELOW. DISCUSSION... THE MID LEVEL TROUGH AXIS CONTINUES TO SLOWLY SLIDE EASTWARD THIS MORNING ACROSS WESTERN OK. SUBTROPICAL PLUME OF MOISTURE JUST AHEAD OF IT WILL DO THE SAME THROUGHOUT THE DAY. WITH PWATS FROM THIS MORNING/S SOUNDING 158 PERCENT OF NORMAL AND A HIGH CAPE LOW SHEAR ENVIRONMENT IN PLACE...SPECIFICALLY FROM NEAR THE I35 CORRIDOR AND EASTWARD...EXPECT THE POTENTIAL FOR SOME LOCALIZED BRIEF YET VERY HEAVY RAINFALL AND PERHAPS WET MICROBURSTS. HAVE INCREASED POPS A BIT FOR MUCH OF THE REGION FROM 15-21Z...AND LOWERED TEMPS A COUPLE OF DEGREES AS A RESULT OF THE PREVIOUS. NO OTHER CHANGES WERE NEEDED. ALL UPDATED PRODUCTS HAVE BEEN SENT. PREV DISCUSSION... /ISSUED 638 AM CDT SAT JUN 15 2013/ AVIATION... 15/12Z TAFS...PRIMARILY VFR FORECAST WITH THE EXCEPTION OF TEMPO MVFR POSSIBILITIES CENTRAL AND SOUTHERN OKLAHOMA TERMINALS LATE THIS MORNING INTO EARLY AFTERNOON. MOST OF TSRA EXPECTED SOUTH AND EAST OF TERMINALS. SCATTERED SHOWERS AND ISOLATED STORMS EXPECTED TO END FROM WEST TO EAST. PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 15 2013/ DISCUSSION... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED ACROSS THE REGION TODAY. MOST OF THE THUNDERSTORM ACTIVITY WILL REMAIN WEAK AND NEAR/EAST OF INTERSTATE-35 WHERE BETTER MOISTURE AND LAPSE RATES WILL COINCIDE. LARGER AREA OF LIGHT RAIN OVER FAR NORTHWEST OKLAHOMA EXPECTED TO SHIFT EASTWARD OVER FAR NORTHERN OKLAHOMA EARLY THIS MORNING. WHERE LIFT FROM SOUTHWEST TEXAS UPPER LOW AND NORTHWARD PROGRESSIVE COMPLEX OVER METROPLEX MEET WILL LIKELY BE AREA WITH BEST CHANCE FOR MORE ORGANIZED THUNDERSTORM ACTIVITY THIS MORNING INTO THE AFTERNOON. THIS IS EXPECTED OVER SOUTH- CENTRAL INTO SOUTHEAST OKLAHOMA. NO ORGANIZED SEVERE WEATHER IS EXPECTED ALTHOUGH TORRENTIAL DOWNPOURS AND STRONG WINDS MAY OCCUR. NEXT MAIN PERIOD FOR ORGANIZED RAIN ACTIVITY WILL BE LATE SUNDAY THROUGH EARLY MONDAY MORNING WITH POSSIBLE COMPLEX OF STORMS AFFECTING MAINLY NORTHERN AND CENTRAL PARTS OF OKLAHOMA. ANOTHER COMPLEX MAY AFFECT RED RIVER REGION LATE MONDAY INTO TUESDAY... WITH YET ANOTHER AFFECTING THE REGION TUESDAY NIGHT INTO WEDNESDAY. ECM APPEARS TO BE THE MOST CONSISTENT WITH THIS SCENARIO WITH THE GFS A CLOSE SECOND. RELATIVELY COOLER TEMPS EXPECTED DURING DAYTIME MOST AREAS THROUGH THE MIDDLE OF NEXT WEEK WITH TEMPS RISING AGAIN LATE IN THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 85 72 90 70 / 80 10 30 60 HOBART OK 89 71 96 72 / 60 10 20 40 WICHITA FALLS TX 89 73 96 73 / 80 10 10 20 GAGE OK 90 69 92 69 / 20 30 30 50 PONCA CITY OK 87 71 91 71 / 60 20 40 70 DURANT OK 88 75 92 73 / 50 30 20 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/17/17
Hazardous weather outlook, Jun 15, 11:48 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT SAT JUN 15 2013
OKZ004>048-050>052-TXZ083>090-161000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1148 AM CDT SAT JUN 15 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG
AND EAST OF I-35 THROUGH 7 PM THIS EVENING.
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AFTER 10 PM
TONIGHT ACROSS NORTHERN OKLAHOMA.
THUNDERSTORM CHANCES WILL CONTINUE THROUGH TONIGHT ACROSS MUCH
OF THE AREA.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
AND INTENSITY NEAR AND EAST OF I-35 THIS AFTERNOON AS A LOW
PRESSURE DISTURBANCE PASSES THROUGH THE REGION. THE AIR WILL BE
VERY MOIST AND UNSTABLE...WHICH WILL SUPPORT A FEW STRONG TO
SEVERE THUNDERSTORMS. THESE STORMS ARE EXPECTED TO MOVE INTO
EASTERN OKLAHOMA BY THIS EVENING.
TONIGHT...ADDITIONAL SHOWERS AND THUNDERSTORMS...PERHAPS A
COMPLEX OF STORMS...MAY MOVE INTO NORTHERN OKLAHOMA...MAINLY
AFTER 10 PM. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE IN
THESE AREAS AS THE AIR WILL REMAIN MOIST AND UNSTABLE.
THE MAIN HAZARDS WITH ANY STORM THROUGH TONIGHT INCLUDE VERY
HEAVY RAINFALL OF 1 TO 3 INCHES WHICH MAY CAUSE LOCALIZED
FLOODING...FREQUENT LIGHTNING...DAMAGING WINDS UP TO 60 MPH...
AND HAIL UP TO THE SIZE OF QUARTERS.
WIDESPREAD SEVERE STORMS OR TORNADOES ARE NOT EXPECTED
THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 16.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL OF 1 TO 3 INCHES MAY CAUSE LOCALIZED FLOODING
THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN SUNDAY NIGHT THROUGH
MONDAY MORNING. AFTERNOON THUNDERSTORMS ACROSS WESTERN AND CENTRAL
KANSAS WILL DEVELOP INTO A COMPLEX SUNDAY EVENING AND MOVE SOUTHWARD
ACROSS OKLAHOMA OVERNIGHT THROUGH MONDAY MORNING.
FOR THE REMAINDER OF NEXT THE WEEK...A FAIRLY ACTIVE WEATHER PATTERN
WILL CONTINUE TO SUPPORT CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH EARLY THURSDAY.
A FEW STRONG TO SEVERE STORMS WITH LOCALLY HEAVY RAINFALL AND FLOODING
AS WELL AS GUSTY WINDS ARE POSSIBLE THROUGH EARLY THURSDAY.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING THROUGH EARLY THURSDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY.
KURTZ/MBSIn the hours before
Special weather statement, Jun 15, 11:50 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SAT JUN 15 2013
OKZ025-151730-
OKLAHOMA OK-
1150 AM CDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA COUNTY UNTIL
1230 PM CDT...
AT 1149 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPENCER...
MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE DUE TO VERY HEAVY RAINFALL...
LAT...LON 3537 9734 3538 9736 3543 9757 3567 9748
3565 9714
TIME...MOT...LOC 1649Z 207DEG 36KT 3552 9741Local storm report, Jun 15, 12:07 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM TSTM WND GST STILLWATER 36.12N 97.06W
06/15/2013 M61 MPH PAYNE OK ASOS
&&
MDAYSpecial weather statement, Jun 15, 12:15 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1215 PM CDT SAT JUN 15 2013 OKZ025-026-029-030-151800- OKLAHOMA OK-LINCOLN OK-CLEVELAND OK-POTTAWATOMIE OK- 1215 PM CDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA... SOUTHWESTERN LINCOLN...CENTRAL CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES UNTIL 100 PM CDT... AT 1213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF LAKE THUNDERBIRD...MOVING NORTH AT 15 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3509 9722 3517 9746 3563 9715 3545 9698 TIME...MOT...LOC 1713Z 199DEG 15KT 3520 9732
Special weather statement, Jun 15, 12:16 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1216 PM CDT SAT JUN 15 2013 OKZ019-025-026-151800- LOGAN OK-OKLAHOMA OK-LINCOLN OK- 1216 PM CDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHEASTERN OKLAHOMA AND NORTHWESTERN LINCOLN COUNTIES UNTIL 100 PM CDT... AT 1213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUTHER... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3565 9710 3566 9737 3595 9724 3591 9689 TIME...MOT...LOC 1713Z 238DEG 20KT 3571 9723
Special weather statement, Jun 15, 12:55 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1255 PM CDT SAT JUN 15 2013 OKZ026-151845- LINCOLN OK- 1255 PM CDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 145 PM CDT... AT 1250 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF CARNEY...MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... WIND GUSTS NEAR 40 TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3555 9695 3564 9714 3594 9713 3594 9674 TIME...MOT...LOC 1750Z 208DEG 15KT 3577 9708
Special weather statement, Jun 15, 1:30 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 130 PM CDT SAT JUN 15 2013 OKZ030-031-151930- SEMINOLE OK-POTTAWATOMIE OK- 130 PM CDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEMINOLE AND CENTRAL POTTAWATOMIE COUNTIES UNTIL 230 PM CDT... AT 129 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF MAUD...MOVING NORTH AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS NEAR 40 TO 50 MPH... LAT...LON 3509 9677 3510 9693 3546 9687 3546 9666 TIME...MOT...LOC 1829Z 200DEG 17KT 3517 9686
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:37 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
| Jun 15, 9:35 AM CDT | Special Weather Statement | OUN | Coal | 40 min |
| Jun 15, 10:22 AM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Jun 15, 10:24 AM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Jun 15, 10:50 AM CDT | Special Weather Statement | OUN | Coal | 40 min |
| Jun 15, 10:57 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal | 3 hr |
| Jun 15, 11:02 AM CDT | Special Weather Statement | OUN | McClain | 58 min |
| Jun 15, 11:07 AM CDT | Special Weather Statement | OUN | Logan | 53 min |
| Jun 15, 11:21 AM CDT | Special Weather Statement | OUN | Logan | 54 min |
| Jun 15, 11:26 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma, Payne | 49 min |
| Jun 15, 11:32 AM CDT | Special Weather Statement | OUN | Cleveland | 43 min |
| Jun 15, 11:50 AM CDT | Special Weather Statement | OUN | Oklahoma | 40 min |
| Jun 15, 12:08 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 67 min |
| Jun 15, 12:12 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Noble, Payne | 3 hr |
| Jun 15, 12:15 PM CDT | Special Weather Statement | OUN | Cleveland | 45 min |
| Jun 15, 12:16 PM CDT | Special Weather Statement | OUN | Lincoln | 44 min |
| Jun 15, 12:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 66 min |
| Jun 15, 12:54 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 66 min |
| Jun 15, 12:55 PM CDT | Special Weather Statement | OUN | Lincoln | 50 min |
| Jun 15, 1:07 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Payne | 3 hr |
| Jun 15, 1:30 PM CDT | Special Weather Statement | OUN | Pottawatomie | 60 min |
| Jun 15, 2:05 PM CDT | Special Weather Statement | OUN | Lincoln | 55 min |
| Jun 15, 2:06 PM CDT | Special Weather Statement | OUN | Seminole | 39 min |
| Jun 15, 2:47 PM CDT | Special Weather Statement | OUN | Seminole | 58 min |
| Jun 15, 3:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 60 min |
| Jun 15, 3:53 PM CDT | Special Weather Statement | OUN | Coal | 37 min |
| Jun 15, 4:35 PM CDT | Special Weather Statement | OUN | Coal | 25 min |
| Jun 15, 4:58 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| Jun 15, 6:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.